# SDR AALA971320

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CONDITIONED AIR DUCT CORRODED UNDER LEFT SIDE OF ELEVATOR COAT CLOSET AT APPROXIMATELY STA 771.  REMOVED DAMAGED AREA.  INSTALLED FILLER AND DOUBLER PER SRM 53-00-01.  TST:  71,127.03 HOURS.  CYCLES:  29,268. (X)
